Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Equivariant bordism and Smith theory. II


Author: R. E. Stong
Journal: Trans. Amer. Math. Soc. 162 (1971), 317-326
MSC: Primary 57.47; Secondary 55.00
MathSciNet review: 0287576
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper analyzes the homomorphism from equivariant bordism to Smith homology for spaces with an action of a finite group G.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.47, 55.00

Retrieve articles in all journals with MSC: 57.47, 55.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1971-0287576-9
PII: S 0002-9947(1971)0287576-9
Keywords: Equivariant bordism, Smith theory
Article copyright: © Copyright 1971 American Mathematical Society